MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562301
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block h6: imdrf component code g0405209 captures the reportable event of the cautery pin detached.Block h11: (product investigation): the returned captivator snare was analyzed and a visual evaluation noted that the cautery pin was broken and detached.The handle did not have any damage.No other device problems were noted.The product analysis identified that the cautery pin was broken and detached.With all available information boston scientific concludes that the most probable cause of the event is manufacturing deficiency.Boston scientific has initiated an investigation to further evaluate cautery pin detachment events to determine root cause of these events, as well as appropriate mitigation(s).
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator small oval stiff snare was used in the stomach during a polypectomy procedure performed on (b)(6) 2024.During the procedure, when the package was opened prior to the procedure, it was found that the handle was broken and could not be used.The procedure was completed with a similar captivator small oval stiff snare.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Note: this event has been deemed a mdr- reportable event based on investigation results which revealed that the cautery pin was detached.Please see block h11 for full investigation details.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21646329
Report Number3005099803-2025-01044
Device Sequence Number7713569
Product Code FDI
UDI-Device Identifier08714729019312
UDI-Public08714729019312
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562301
Device Catalogue Number6230
Device Lot Number0033424738
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown